MathSciNet Relay Station
MathSciNet bibliographic data
MR1370637 (97f:13008) 13A35 (13D25)
Chang, Shou-Te Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997), no. 3, 1091–1119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement